Migraines & Headaches Community
Head pressure numbness,wierd vision and noise
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Head pressure numbness,wierd vision and noise

I woke up this morning and felt good, I started to pick up around the house And then I started to fell like I was in drugs or something My eyes fells heavy and i see stars in the sides of my vision got litely dizzie and I have a pressure minor headache combined wt a numbness felling in my forehead, and a buzzing noise in my head, sharp point pain in my head on rite side   :( Any one have any idea of what i could have::: Oh and I~m 29 female ,
Thanks
4 Comments Post a Comment
Blank
2143641_tn?1396681743
do you have any other symptoms at all, even apparently unrelated?

do you remember in the past weeks anything like

-unusual headache
-watery nasal drip
-cold/flu-like symptoms
-sinusits
-UTI
-loose stool
-numbness, paresthesia
-back pain

do you also experience lack of memory/concentration ?
Blank
Avatar_n_tn
I head something like a uti like 3 days ago so I took 3 of does azo med and lots of cranberry juice and got better , I been laying down now and my eyes are better just fell a bit a back pain and headache on my rite side
Thank you
Blank
Avatar_f_tn
Sounds a bit like a Migraine?
Blank
2143641_tn?1396681743
I see, it's good that you didn't take antibiotics but the azo is best to use in severe pain only because like every other drug it has side effects

"Phenazopyridine can also cause headaches, upset stomach (especially when not taken with food), or dizziness. Less frequently it can cause a pigment change in the skin or eyes, to a noticeable yellowish color. This is due to a depressed excretion via the kidneys causing a build up of the drug in the skin, and normally indicates a need to discontinue usage. Other such side effects include fever, confusion, shortness of breath, skin rash, and swelling of the face, fingers, feet, or legs. Long-term use may cause yellowing of nails.[5]"


anyway I think that the UTI-like symptoms and the other symptoms can be related. I've read of quite a few other people who had neurological or arthritis-like symptoms associated with UTI and other cold/flu symptoms. it's probably caused by a strain of flu that can trigger immunological/neurological problems that can go on even for a long time.

First of all I recommend that you begin keeping a journal of your symptoms, drugs you've taken, how you're feeling etc.

at least for the headache Ibuprofen 400g or 600g should do. there are cheap generic brand in Pharmacies. if you're taking other drugs consult your doctor or at least check the possible interactions on-line
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Neurology Answerers
620923_tn?1398277065
Blank
selmaS
Allentown, PA
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Eddie1994
PA
Avatar_f_tn
Blank
sara12345
Avatar_f_tn
Blank
bean418
Maryland, MD
Avatar_m_tn
Blank
Ball123